The difference between lyrica and neurontin ( gabapentin)?

Question is Closed Report Mark as Favorite

Answers (1)

15 Apr 2010

I do not have medical reasons. Look on-line or call pharmasist. I have taken both. The neurontin seems to be as effective as the lyrica in the control of the pain.
The main problem with me taking neurontin is that I stay sleepy most all of the day and night. Bad if looking at returning to work.
With Lyrica I am able to stay awake but I have much more difficult time keeping a clear head. Very frustrating!!
Since it looks like I will be home a while longer than expected, I am returning to neurontin. (I am in the process now of changing over,it will take a week or so)
Might as well sleep most of the time than to get aggrevated by not being able to concentrate.
Hoped this helped a LITTLE

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What mg of Gabapentin (3x daily) is equal to 200mg of Lyrica (2 x daily)?

My insurance is requiring me to take Gabapentin to see if it will work for my fibromyalgia pain, rather than continuing on Lyrica after 4 1/2 years ...

4 answers 22 Jan 2010

What if I switch back and forth from Lyrica/Neurontin,Neurontin/Lyrica ?

they are cousins aren't they?

4 answers 30 May 2011

Have tremors of the face and hands while taking Neurontin or Lyrica, what could I try instead?

I am a dialysis patient with painful toes due to lack of circulation. I have never had tremors before I began taking Neurontin and then Lyrica, so my ...

1 answer 7 Feb 2012

Wondering how difficult it is to wein off of Lyrica? My Dr. is wanting to take me off of Lyrica & I

... have been on it for 8yrs. But since I take Neurontin also she feels I need to discontinue. Any feedback would be appreciated. Thank you, Kathy

3 answers 16 Jul 2013

My Dr. wants me to take Galise. Is it different than gabapentin or Lyrica?

In the past I have taken both Lyrica and gabapentin and got ill from them. I was dizzy , nauseous and felt terrible.It got worse the longer I took ...

2 answers 29 Sep 2013